# SDR FDEA201401180134

- Difficulty date: January 18, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FWD HINGE INBD ACTUATOR BUSHING WORN.  DAMAGE REMOVED IAW CMM 20-20-07 REV 78.  .  BUSHING & WASHER FABRICATED & INSTALLED IAW EA 1-5750-87641C PT2 STEP 2, 2B, 3, 4 & 5.
